RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 5, Pages 62–67 (Mi ivm1408)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

A semiexplicit method for numerical solution of functional differential algebraic equations

A. V. Lekomtsev, V. G. Pimenov

Ural State University

Abstract: We study systems with delay effect that contain additional algebraic relations. We propose semiexplicit numerical methods of the Rosenbrock type. We prove the solvability of equations of a numerical model and estimate the order of the global error. The chosen parameters provide the third order of the error.

Keywords: numerical methods, method of the Rosenbrock type, functional differential equations, interpolation-extrapolation operator.

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:5, 54–58

Bibliographic databases:

UDC: 519.622
Received: 19.06.2008

Citation: A. V. Lekomtsev, V. G. Pimenov, “A semiexplicit method for numerical solution of functional differential algebraic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 5, 62–67; Russian Math. (Iz. VUZ), 53:5 (2009), 54–58

Citation in format AMSBIB
\Bibitem{LekPim09}
\by A.~V.~Lekomtsev, V.~G.~Pimenov
\paper A semiexplicit method for numerical solution of functional differential algebraic equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 5
\pages 62--67
\mathnet{http://mi.mathnet.ru/ivm1408}
\zmath{https://zbmath.org/?q=an:1176.65077}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 5
\pages 54--58
\crossref{https://doi.org/10.3103/S1066369X09050077}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1408
  • http://mi.mathnet.ru/eng/ivm/y2009/i5/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Omelchenko, M. V. Plekhanova, P. N. Davydov, “Chislennoe reshenie linearizovannoi kvazistatsionarnoi sistemy uravnenii fazovogo polya s zapazdyvaniem”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 5:2 (2013), 45–51  mathnet
    2. Leszczynski H., Matusik M., “Method of Lines For Parabolic Functional Differential Equations on Cylindrical Domains”, Calcolo, 53:1 (2016), 67–82  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:314
    Full text:64
    References:36
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019